Conformally natural extension of homeomorphisms of the circle

Adrien Douady Faculté des Sciences de Paris-Sud, Orsay, France Clifford J. Earle Cornell University, Ithaca, NY, USA

TBD mathscidoc:1701.331679

Acta Mathematica, 157, (1), 23-48, 1985.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:06 uploaded by actaadmin ] [ 100 downloads ] [ 0 comments ] [ Cited by 31 ]
@inproceedings{adrien1985conformally,
  title={Conformally natural extension of homeomorphisms of the circle},
  author={Adrien Douady, and Clifford J. Earle},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203306761280388},
  booktitle={Acta Mathematica},
  volume={157},
  number={1},
  pages={23-48},
  year={1985},
}
Adrien Douady, and Clifford J. Earle. Conformally natural extension of homeomorphisms of the circle. 1985. Vol. 157. In Acta Mathematica. pp.23-48. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203306761280388.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved